# SDR REXA2022061001136

- Difficulty date: May 2, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CORRODED BETWEEN DD4 AND DD5. APPROX. F.S. 313.56.	REMOVED AND REPLACED FRAME I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01.
